Alert archive / Illinois / River Flood Warnings in 2019

River Flood Warning 7, NWS Lincoln, IL

February 5, 2019Fulton County, Knox County, Illinois

NWS Lincoln, IL issued this river flood warning at Feb 5, 2019, 7:22 AM CST for Fulton County, Knox County, Illinois. It took effect at Feb 5, 2019, 8:41 AM CST. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Feb 5, 2019, 7:22 AM CST (13:22 UTC)
In effect from
Feb 5, 2019, 8:41 AM CST
Expired
Feb 8, 2019, 8:01 PM CST
In force
3 days
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Fulton County, IL, Knox County, IL

The radar

The Lincoln radar (KILX), 99 km from the middle of the area, began a volume at 13:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spoon River (W-IL) at London Mills (LNMI2). The gauge peaked at 15.47 ft at Feb 5, 2019, 3:00 PM CST.

actionminormoderate10152002/0502/0602/0702/0802/0902/10
Action stage
13 ft
Minor stage
15 ft
Moderate stage
21 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05569500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

160 
WGUS43 KILX 051322
FLWILX

Flood Warning
National Weather Service Lincoln IL
722 AM CST Tue Feb 5 2019

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC057-095-060322-
/O.NEW.KILX.FL.W.0007.190205T1441Z-190206T1100Z/
/LNMI2.1.ER.190205T1441Z.190205T1800Z.190206T0500Z.NO/
722 AM CST Tue Feb 5 2019

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Spoon River at London Mills.
* From this morning until late tonight.
* At 7 AM Tuesday the stage was 14.6 feet.
* Flood stage is 15 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by mid morning and continue to 
  rise to near 15.7 feet by this afternoon.The river will fall below 
  flood stage by tonight.
* Impact...At 15 feet...Minor flooding begins to agricultural land 
  near the river.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Spoon River
 London Mills      15  14.6 Tue 7 AM    14.2   13.0   14.6

&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$
8 follow-up statements
799 
WGUS83 KILX 051636
FLSILX


Flood Statement
National Weather Service Lincoln IL
1036 AM CST Tue Feb 5 2019

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-060636-
/O.EXT.KILX.FL.W.0007.000000T0000Z-190209T1851Z/
/LNMI2.1.ER.190205T1358Z.190208T0000Z.190209T1251Z.NO/
1036 AM CST Tue Feb 5 2019

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until Saturday afternoon.
* At 945 AM Tuesday the stage was 15.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.6 feet by 
  Thursday evening. The river will fall below flood stage Saturday 
  morning.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land 
  near the river.

&&


                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Spoon River
 London Mills      15  15.3 Tue 10 AM   15.9   16.3   16.6


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

EJL
313 
WGUS83 KILX 060157
FLSILX


Flood Statement
National Weather Service Lincoln IL
757 PM CST Tue Feb 5 2019

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-061557-
/O.EXT.KILX.FL.W.0007.000000T0000Z-190210T2100Z/
/LNMI2.1.ER.190205T1358Z.190209T0600Z.190210T1500Z.NO/
757 PM CST Tue Feb 5 2019

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until Sunday afternoon.
* At  645 PM Tuesday the stage was 15.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.7 feet by 
  early tomorrow morning. The river will fall below flood stage 
  Sunday morning.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Spoon River
 London Mills      15  15.5 Tue 7 PM    15.7   15.0   16.1


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

JRP
505 
WGUS83 KILX 061737
FLSILX


Flood Statement
National Weather Service Lincoln IL
1137 AM CST Wed Feb 6 2019

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-070737-
/O.EXT.KILX.FL.W.0007.000000T0000Z-190210T1048Z/
/LNMI2.1.ER.190205T1358Z.190209T0000Z.190210T0448Z.NO/
1137 AM CST Wed Feb 6 2019

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until late Saturday night.
* At 1045 AM Wednesday the stage was 15.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.9 feet by 
  Friday evening. Ice jams could produce some rapid fluctuations  
  to the river stage. The river will fall below flood stage Saturday 
  evening.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Spoon River
 London Mills      15  15.5 Wed 11 AM   15.0   15.1   15.9


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

EJL
212 
WGUS83 KILX 070211
FLSILX


Flood Statement
National Weather Service Lincoln IL
811 PM CST Wed Feb 6 2019

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-071610-
/O.EXT.KILX.FL.W.0007.000000T0000Z-190210T0925Z/
/LNMI2.1.ER.190205T1358Z.190208T1800Z.190210T0325Z.NO/
811 PM CST Wed Feb 6 2019

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until late Saturday night.
* At  745 PM Wednesday the stage was 14.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and 
  continue to rise to near 16.5 feet by Friday afternoon.The river 
  will fall below flood stage by Saturday evening.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Spoon River
 London Mills      15  14.7 Wed 8 PM    15.0   16.3   16.2


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

JRP
506 
WGUS83 KILX 071500
FLSILX


Flood Statement
National Weather Service Lincoln IL
900 AM CST Thu Feb 7 2019

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-080500-
/O.EXT.KILX.FL.W.0007.000000T0000Z-190210T0000Z/
/LNMI2.1.ER.190205T1358Z.190209T0000Z.190209T1800Z.NO/
900 AM CST Thu Feb 7 2019

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until Saturday evening.
* At  845 AM Thursday the stage was 14.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 15.9 feet by tomorrow evening.The river will fall below 
  flood stage by Saturday afternoon.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Spoon River
 London Mills      15  14.6 Thu 9 AM    15.6   15.4   13.2


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

25
036 
WGUS83 KILX 080152
FLSILX


Flood Statement
National Weather Service Lincoln IL
752 PM CST Thu Feb 7 2019

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-081553-
/O.EXT.KILX.FL.W.0007.000000T0000Z-190209T0800Z/
/LNMI2.1.ER.190205T1358Z.190209T0000Z.190209T0200Z.NO/
752 PM CST Thu Feb 7 2019

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until late Friday night.
* At 645 PM Thursday the stage was 14.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 15.2 feet by tomorrow evening.The river will fall 
  below flood stage by tomorrow evening.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land 
  near the river.

&&


                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Spoon River
 London Mills      15  14.2 Thu 7 PM    15.0   13.9   11.4


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$
307 
WGUS83 KILX 081438
FLSILX


Flood Statement
National Weather Service Lincoln IL
838 AM CST Fri Feb 8 2019

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-090438-
/O.EXT.KILX.FL.W.0007.000000T0000Z-190209T0600Z/
/LNMI2.1.ER.190205T1358Z.190208T1800Z.190209T0000Z.NO/
838 AM CST Fri Feb 8 2019

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until late tonight.
* At  745 AM Friday the stage was 14.8 feet.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  afternoon.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Spoon River
 London Mills      15  14.8 Fri 8 AM    14.1   11.7    9.7


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

25
458 
WGUS83 KILX 090201
FLSILX


Flood Statement
National Weather Service Lincoln IL
801 PM CST Fri Feb 8 2019

...The Flood Warning is cancelled for the following river in 
Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC057-095-090231-
/O.CAN.KILX.FL.W.0007.000000T0000Z-190209T0600Z/
/LNMI2.N.ER.190205T1358Z.000000T0000Z.000000T0000Z.NO/
801 PM CST Fri Feb 8 2019

The Flood Warning is cancelled for
  The Spoon River at London Mills.
* At 745 PM Friday the stage was 13.4 feet.
* Flood stage is 15.0 feet.
* Forecast...The river crested below flood stage at 14.8 feet. The 
  river will fall to 11.5 feet by Sunday morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Spoon River
 London Mills      15  13.4 Fri 8 PM    12.9   11.5    9.7


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

EJL

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Feb 5, 5:25 AM CST, 1 hour 57 minutes earlier.

Area forecast discussion, Feb 5, 5:25 AM CST, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
525 AM CST Tue Feb 5 2019

.SHORT TERM...(Today and tonight)
ISSUED AT 311 AM CST Tue Feb 5 2019

Complicated forecast scenario for tonight, in regards to the ice
accumulations. Latest model suite has edged the warmer air a bit
further north, which would diminish the threat of icing in areas
from Bloomington west to Havana. However, high-res models show
some convective elements to the freezing rain this evening through
about midnight. This would enhance the ice accumulations, though
if the rain is too heavy, then the icing threat would actually be
a bit more limited. Main threat would begin after 6 pm in any
event, and by midnight, will mainly be limited to areas west of
the Illinois River. Thus, the following changes are being made to
the winter weather headlines:

1) Ice Storm Warning will be issued for Fulton, Knox, Stark, and
Marshall Counties.

2) Winter Weather Advisory is being dropped for Mason, Tazewell,
and McLean Counties.

3) Start time will be 6 pm this evening for both the warning and
the remaining part of the advisory.

.LONG TERM...(Wednesday through Monday)
ISSUED AT 311 AM CST Tue Feb 5 2019

Strong moisture feed will continue into Thursday over a good
portion of the area, with precipitable water values over an inch.
Threat of flooding will be on the increase across especially the
areas I-72 and south. See the Hydrology section below for more
details.

Precip types not expected to be a concern for Wednesday and
early Thursday, as warmer air continues to surge into the area.
Highs around 60 are likely both days over the southeast CWA, with
40s across the north. Temperatures will be falling Thursday
afternoon, which will lead to a brief transition to freezing rain
and snow as the precipitation ends.

Much colder air on tap for the end of the work week, as an Arctic
air mass brings a glancing blow to central Illinois. Lows in the
single digits will be common by Friday night, but temps quickly
warm up as ridging starts to build across the Plains early this
weekend.

Late in the weekend, precipitation starts to move back in ahead of
a shortwave moving through the Plains. Models show some
significant divergence with the evolution of this system early
next week, but that is mostly beyond the current forecast period.

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 525 AM CST Tue Feb 5 2019

Western fringes of the low cloud deck have been having a tough
time making eastward progress over the last few hours, and
KBMI/KSPI have been alternating between VFR and near-IFR
conditions. Not looking for any wholesale changes in eastern
Illinois this morning, and ceilings over the western half of
central Illinois will drop to MVFR again as low clouds spread in
from Missouri. A prolonged period of rain will develop early this
evening, which will result in IFR ceilings and visibilities
overspreading the area. Some concern for freezing rain near KPIA,
as temperatures will be just above freezing. Will keep them as
straight rain for now, but will need to watch this closely.

&&

.HYDROLOGY...
Issued at 311 AM CST Tue Feb 5 2019

Flooding threat continues to be a concern across mainly the
southeast half of the forecast area. Will continue the Hydrologic
Outlook for this area, and a transition to a Flood Watch may be
needed soon. Latest guidance indicates potential for 2-3 inches of
rain near and south of I-70 through the end of the work week, and
with the soils not fully thawed, runoff potential is high.
Outlooks from the Weather Prediction Center have a marginal risk
of flash flooding from about Taylorville-Paris southward on
Wednesday and Wednesday night, and a slight risk Thursday south of
I-70.

River trends will continue to be heading up the next few days,
between this rain and the recent snow melt across the northern
CWA. Parts of the Spoon and Mackinaw Rivers have recently shown
ice action, which are pushing the rivers to just shy of flood
stage. Flooding along the Wabash River is likely within the next
day or two around Hutsonville, as well as the Illinois River near
Havana and Beardstown.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory from 6 PM this evening to 6 AM CST
Wednesday for ILZ029-031-040.

Ice Storm Warning from 6 PM this evening to 6 AM CST Wednesday
for ILZ027-028-030-036.

&&

SHORT TERM...Geelhart
LONG TERM...Geelhart
AVIATION...Geelhart
HYDROLOGY...Geelhart
Hazardous weather outlook, Feb 5, 6:57 AM CST, 25 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
657 AM CST Tue Feb 5 2019

ILZ027-028-030-036-061200-
Fulton-Knox-Marshall-Stark-
657 AM CST Tue Feb 5 2019

...ICE STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
WEDNESDAY...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Freezing rain will develop late this afternoon and early evening after
sunset with between a quarter and three quarter inches of ice
expected tonight. The highest ice amounts will be from Galesburg
to Henry north.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

A wintry mix of precipitation could bring light snow and ice
accumulations on Thursday afternoon.

Recent snow melt, a frozen ground and moderate rainfall tonight
into Thursday will cause minor flooding on the lower Illinois
river from Havana downstream during mid and late week. Some rivers
and streams may experience ice jams where the river channel
narrows or makes a sharp curve like on the Spoon river.

.SPOTTER INFORMATION STATEMENT...

A conference call will be conducted at 1030 am cst today for the
ice storm warning for our media and emergency manager partners.

ILZ029-031-040-061200-
Peoria-Schuyler-Woodford-
657 AM CST Tue Feb 5 2019

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
6 AM CST WEDNESDAY...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

A period of freezing rain will create an ice accumulation of one
to two tenths of an inch tonight, with the highest amounts north
of a Rushville to Peoria to Minonk line.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

A wintry mix of precipitation could bring light snow and ice
accumulations northwest of the IL river Thursday afternoon.

Recent snow melt, a frozen ground and moderate rainfall tonight
into Thursday will cause minor flooding on the lower Illinois
river from Havana downstream during mid and late week. Some rivers
and streams may experience ice jams where the river channel
narrows or makes a sharp curve especially north of Peoria.

.SPOTTER INFORMATION STATEMENT...

A conference call will be conducted at 1030 am cst today for the
winter weather advisory for our media and emergency manager
partners.

ILZ037-038-041>057-061-061200-
Cass-Champaign-Christian-Coles-De Witt-Douglas-Edgar-Logan-Macon-
Mason-McLean-Menard-Morgan-Moultrie-Piatt-Sangamon-Scott-Shelby-
Tazewell-Vermilion-
657 AM CST Tue Feb 5 2019

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Recent snow melt, a frozen ground and moderate rainfall tonight
through Thursday will cause minor flooding on the lower Illinois
river from Havana downstream during mid and late week. Portions of
the Sangamon and Mackinaw rivers could see minor flooding too.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ062-063-066>068-071>073-061200-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
657 AM CST Tue Feb 5 2019

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TODAY AND TONIGHT...

Isolated thunderstorms are possible overnight over southeast IL.
These thunderstorms are not expected to be severe.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

An extended period of moderate to potentially heavy rain is
likely from tonight through early Thursday evening with between 2
and 3 inches of rain expected over southeast IL. The highest
rainfall amounts will be southeast of the I-70 corridor. Isolated
thunderstorms are possible again Wednesday night, but the
marginal risk of severe storms should be south of Clay, Richland
and Lawrence counties.

Minor river flooding will likely develop along parts of the
Wabash river by late this week, and flooding could develop on
portions of smaller rivers like the Little Wabash and Embarras
too.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

07

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 3:28 AM CSTIce Storm WarningILXFulton, Knox, Marshall, Stark24 hr
Feb 5, 4:15 AM CSTRiver Flood WarningILXMcLean, Tazewell, Woodford16 hr
Feb 5, 9:29 AM CSTRiver Flood WarningILXClay, Richland10 days
Feb 5, 9:37 AM CSTRiver Flood WarningILXLawrence10 days
Feb 5, 2:55 PM CSTFlood WatchILXClark, Clay, Crawford, Cumberland, Effingham, Jasper and 2 more48 hr

Nearby

River Flood Warnings in Illinois, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.